# SDR DALA2017070805371

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 694
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY. FLOOR SUPPORT CORRODED BS 694 LBL 5'.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101, DETAIL V.  REPLACED IAW SRM 51-40-02, PAR 4.
